# SDR CA000110042

- Difficulty date: December 30, 1999
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Swrngn SA226TC
- Aircraft time: 27,421 hours
- Engine: Garrtt TPE33110UA
- Propeller: Hartzl HCB3TN5
- System (JASC): 6114 · Propeller Hub Section
- Part: Stop
- Part number: 830
- Condition: Failed
- Location: Propeller Hub
- Component: Propeller Hub, Hartzl, HCB3TN5G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) STOP LOCK FAILED TO RELEASE. THIS CAUSED CASTING AND GUIDE ROD TO BE DAMAGED FOR ONE BLADE.
